MathSciNet Relay Station
MathSciNet bibliographic data
MR2823029 (2012d:14078) 14L15 (14J60)
Biswas, Indranil; Parameswaran, A. J.; Subramanian, S. Essentially finite vector bundles on varieties with trivial tangent bundle. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3821–3829.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement